Format

Send to

Choose Destination
See comment in PubMed Commons below
Ochsner J. 2007 Spring;7(1):37-9.

New Onset LSD Flashback Syndrome Triggered by the Initiation of SSRIs.

Abstract

During the 1960s, lysergic acid diethylamide (LSD) emerged as a widely popular drug, used by a substantial portion of the adolescent and young adult population. Since Major Depressive Disorder is a common disorder, clinicians will increasingly encounter patients who used LSD in the far distant past and now require treatment with antidepressant agents. We describe such a case in the following report of a patient who experienced a troubling array of unusual side effects, which we postulate to be a new onset LSD flashback syndrome triggered by selective serotonin reuptake inhibitors (SSRIs).

KEYWORDS:

LSD fashback; SSRIs; selective serotonin reuptake inhibitors

PMID:
21603479
PMCID:
PMC3096346
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for PubMed Central
    Loading ...
    Support Center